Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Monodic Packed Fragment with Equality Is Decidable

Ian Hodkinson
Studia Logica: An International Journal for Symbolic Logic
Vol. 72, No. 2, Many-Dimensional Logical Systems (Nov., 2002), pp. 185-197
Published by: Springer
Stable URL: http://www.jstor.org/stable/20016460
Page Count: 13
  • Download ($43.95)
  • Cite this Item
Monodic Packed Fragment with Equality Is Decidable
Preview not available

Abstract

We prove decidability of satisfiability of sentences of the monodic packed fragment of first-order temporal logic with equality and connectives Until and Since, in models with various flows of time and domains of arbitrary cardinality. We also prove decidability over models with finite domains, over flows of time including the real order.

Page Thumbnails

  • Thumbnail: Page 
[185]
    [185]
  • Thumbnail: Page 
186
    186
  • Thumbnail: Page 
187
    187
  • Thumbnail: Page 
188
    188
  • Thumbnail: Page 
189
    189
  • Thumbnail: Page 
190
    190
  • Thumbnail: Page 
191
    191
  • Thumbnail: Page 
192
    192
  • Thumbnail: Page 
193
    193
  • Thumbnail: Page 
194
    194
  • Thumbnail: Page 
195
    195
  • Thumbnail: Page 
196
    196
  • Thumbnail: Page 
197
    197